| Model Number |
01.29.204 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unequal Limb Length (4534)
| Date of Event |
08/12/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient came in reporting pain and instability due to a leg length discrepancy and the cause is unknown.About 2 months after the primary surgery, the surgeon revised the head (32 s to 32 0) to give the patient more stability.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 14 august 2025.Lot 2504711: (b)(4) items manufactured and released on 05-mar-2025.Expiration date: 17-feb-2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.